Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have kidney infection and burning vagina. On antibiotic. What are the risks?

Hi i have been experiencing vaginal burning since having a kidney infection in october, i then went onto having vaginal swabs and i was told i had an infection, it wasnt sexually transmitted but needed treating tablets. I believe the infection had been caused by something that is found in feces. However almost two months later the vaginal burning has returned i have been on numourous antibiotics for water infections since and i dont think these have helped in the slightest, i am running out of answerees and am desperate for answers. I havent had any discharge or itching, just burning and discomfort when i wear tight clothing
Asked On : Mon, 7 May 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Good Day!

I am thinking that you may not have infection but rather vaginal irritation. I would suggest seeing a Gynecologist so she can examine your vagina for any lesions or discharge. It will also be important for her to do a speculum examination to examine comprehensively.

Previous UTI antibiotics may have altered bacterial community (normal bacterial flora) in the vagina thereby causing changes that lead to your present condition now. Vaginal suppositories or ointment may be needed to resolve the problem.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor